# SDR ASOA2015081113617

- Difficulty date: August 11, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,238 hours, 24,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Support
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128, RBL 18 VERT POST OTBD SIDE HAS AN INDICATION NOTED IN THE AFT FLANGE .250" LONG X 60 PERCENT FSH. FAILED NDT INSP.  REMOVED FS 409+128 RBL 18 VERTICAL POST IAW SRM 51-42-06. INSTALLED NEW SERVICEABLE POST AT FS 409+128, RBL 18 IAW SRM 51-42-06 AND REO:601R-53-41-889.  COMPLIED WITH EC/TC REO:601R-53-41-889 AND MET ALL REQUIREMENTS OF REO:601R-53-41-889, REV A.  COMPLIED WITH EC/TC SNIEO:601R32208S16 AND SNIEO:601R32208 816 AS WRITTEN.
